Atypical values at infinity of a polynomial function on the real plane: an erratum, and an algorithmic criterion
dc.contributor.author | Coste, M. | |
dc.contributor.author | Puente Muñoz, María Jesús De La | |
dc.date.accessioned | 2023-06-20T17:06:25Z | |
dc.date.available | 2023-06-20T17:06:25Z | |
dc.date.issued | 2001 | |
dc.description.abstract | We correct a previously published theorem by proving a criterion to decide whether the fibration given by a real polynomial function f : R-2 --> R is locally trivial at infinity. The algorithmical nature of this criterion provides a test that can be applied to any real polynomial f. | |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | DGICYT | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/17545 | |
dc.identifier.doi | 10.1016/S0022-4049(00)00111-0 | |
dc.identifier.issn | 0022-4049 | |
dc.identifier.officialurl | http://www.sciencedirect.com/science/article/pii/S0022404900001110 | |
dc.identifier.relatedurl | http://www.sciencedirect.com | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/57780 | |
dc.issue.number | 1 | |
dc.journal.title | Journal of Pure and Applied Algebra | |
dc.language.iso | eng | |
dc.page.final | 35 | |
dc.page.initial | 23 | |
dc.publisher | Elsevier Science B.V. (North-Holland) | |
dc.relation.projectID | PB95-0354. | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 512.7 | |
dc.subject.keyword | Fibration | |
dc.subject.keyword | Real polynomial function | |
dc.subject.keyword | Values at infinity | |
dc.subject.keyword | algorithm criterion | |
dc.subject.ucm | Geometria algebraica | |
dc.subject.unesco | 1201.01 Geometría Algebraica | |
dc.title | Atypical values at infinity of a polynomial function on the real plane: an erratum, and an algorithmic criterion | |
dc.type | journal article | |
dc.volume.number | 162 | |
dcterms.references | J. Bochnak, M. Coste, M.F. Roy, Real Algebraic Geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3 Folge, Band 36, Springer, Berlin, 1998. D. Duval, Rational Puiseux expansions, Compo. Math. 70 (1989) 119–154. J. Ferrera, M.J. de la Puente, The asymptotic values of a polynomial function on the real plane,J. Pure Appl. Algebra 106 (1996) 263–273. H.V. HUa, L.A. Nguyen, Le comportement geometrique Ua l’infini des polynomes de deux variablescomplexes, C. R. Acad. Sci. Paris serie I 309 (1989) 183–186. M. TibEar, A. Zaharia, Asymptotic behaviour of families of real curves, Manuscripta Math. 99 (1999)383–393. | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 630e203d-3f7d-46d6-a43c-cb07da8c4b71 | |
relation.isAuthorOfPublication.latestForDiscovery | 630e203d-3f7d-46d6-a43c-cb07da8c4b71 |
Download
Original bundle
1 - 1 of 1